# SDR A6WA2020021247168

- Difficulty date: February 12, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 42,172 hours, 41,112 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 601R3221517
- Condition: Corroded
- Location: Bs 559
- Part time: 42,172 hours, 41,112 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRAP IS CORRODED AT FS559.00+112, RBL27-RBL45.  AIRCRAFT REMOVED FROM SERVICE   BLENDED TO REMOVE CORROSION ORIGINAL MATERIAL .100 MATERIAL LOSS .013 REMAINING MATERIAL .087 ALLOWABLE LOSS .010 REMOVED AND REPLACED STRAP IAW CRJ200 SRM 51-42-06
